# SDR ASOA201102030

- Difficulty date: October 23, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,202 hours, 28,760 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NLG DOOR DISAGREE INFLIGHT.   MAIN GEAR WENT UP NOSE GEAR WOULD NOT GO UP . FOLLOWED QRH ,  USED MLG MANUEL RELEASE HANDLE TO LOWER GEAR & ALL INDICATIONS GREEN.  ACFT RETURNED TO DEPARTURE & EMERGENCY DECLARED.    R & R NLG SELECTOR VALVE IAW AMM 32-33-10.  LEAK CHECKED GOOD. OPS CHECKED BAD. NLG REMAINS INOPERATIVE.   FOUND NLG OLEO CENTERED & EXTENDED.  PROXIMITY SENSOR OUT OF RIG, REGAPPED PROXIMITY SENSOR IAW AMM 32-61-05.  PERFORMED FUNCTIONAL TEST IAW AMM 32-30-00, OPS CHECKED GOOD.
